# SDR CA120119008

- Difficulty date: January 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 46,058 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Condition: Failed
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) IMMEDIATELY AFTER PARKING AT THE GATE, THE ACFT HAD A MINOR BRAKE FIRE ON THE LT MAIN GEAR SIDE. EMS WAS CALLED AS A PRECAUTION, HOWEVER THE FIRE WAS QUICKLY EXTINGUISHED.  REPORTED BY FLIGHT CREW MAX BRAKE TEMP. 640C, 540C OBSERVED, BRAKE INSPECTED IAW AMM 05-51-16-200-801A CONS. SERVICE.   NR 2 BRAKE NORMAL SERVO VALVE REPLACED IAW AMM 32-42-48, PB 401,  BRAKE REACTIVATED.
